Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 247, NWS Tulsa, OK

July 9, 2015Cherokee County, Muskogee County, Wagoner County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 9, 2015, 4:40 PM CDT for Cherokee County, Muskogee County, Wagoner County, Oklahoma. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 9, 2015, 4:40 PM CDT (21:40 UTC)
Expired
Jul 9, 2015, 5:17 PM CDT
In force
37 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Cherokee County, OK, Muskogee County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 55 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 5:04 PM CDTTSTM WND GST 60Tahlequah, OKTHUNDERSTORM WIND GUST OF 50 TO 60 MPH ESTIMATED AT THE NSU CAMPUS IN TAHLEQUAH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.7 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 111 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
111 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
515 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

011 
WUUS54 KTSA 092140
SVRTSA
OKC021-101-145-092230-
/O.NEW.KTSA.SV.W.0247.150709T2140Z-150709T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
440 PM CDT THU JUL 9 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN WAGONER COUNTY IN NORTHEASTERN OKLAHOMA...
  NORTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
  CENTRAL CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...

* UNTIL 530 PM CDT

* AT 439 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST
  OF FORT GIBSON...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MUSKOGEE...TAHLEQUAH...FORT GIBSON...OKAY...HULBERT...SEQUOYAH
  STATE PARK AND CHEROKEE LANDING STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING. THIS STORM HAS ALSO SHOWN SIGNS OF LOW LEVEL ROTATION.  

&&

LAT...LON 3572 9533 3590 9533 3598 9490 3573 9486
TIME...MOT...LOC 2139Z 259DEG 21KT 3583 9521 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
3 follow-up statements
371 
WWUS54 KTSA 092150
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
450 PM CDT THU JUL 9 2015

OKC145-092200-
/O.CAN.KTSA.SV.W.0247.000000T0000Z-150709T2230Z/
WAGONER OK-
450 PM CDT THU JUL 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAGONER COUNTY IS
CANCELLED...
 
LAT...LON 3577 9518 3593 9516 3598 9490 3573 9486
TIME...MOT...LOC 2150Z 252DEG 33KT 3587 9507 

$$

OKC021-101-092230-
/O.CON.KTSA.SV.W.0247.000000T0000Z-150709T2230Z/
MUSKOGEE OK-CHEROKEE OK-
450 PM CDT THU JUL 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHEASTERN MUSKOGEE AND CENTRAL CHEROKEE COUNTIES...

AT 450 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF HULBERT...MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TAHLEQUAH...HULBERT AND CHEROKEE LANDING STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3577 9518 3593 9516 3598 9490 3573 9486
TIME...MOT...LOC 2150Z 252DEG 33KT 3587 9507 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
853 
WWUS54 KTSA 092200
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT THU JUL 9 2015

OKC101-092210-
/O.CAN.KTSA.SV.W.0247.000000T0000Z-150709T2230Z/
MUSKOGEE OK-
500 PM CDT THU JUL 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MUSKOGEE COUNTY
IS CANCELLED...
   
LAT...LON 3583 9511 3594 9509 3598 9490 3583 9488
TIME...MOT...LOC 2200Z 259DEG 21KT 3588 9500 

$$

OKC021-092230-
/O.CON.KTSA.SV.W.0247.000000T0000Z-150709T2230Z/
CHEROKEE OK-
500 PM CDT THU JUL 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR CENTRAL CHEROKEE COUNTY...

AT 500 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TAHLEQUAH...
MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TAHLEQUAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3583 9511 3594 9509 3598 9490 3583 9488
TIME...MOT...LOC 2200Z 259DEG 21KT 3588 9500 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
679 
WWUS54 KTSA 092217
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
517 PM CDT THU JUL 9 2015

OKC021-092226-
/O.CAN.KTSA.SV.W.0247.000000T0000Z-150709T2230Z/
CHEROKEE OK-
517 PM CDT THU JUL 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHEROKEE COUNTY IS
CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3583 9511 3594 9509 3598 9490 3583 9488
TIME...MOT...LOC 2215Z 259DEG 21KT 3590 9488 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 2:57 PM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jul 9, 2:57 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
257 PM CDT THU JUL 9 2015

.DISCUSSION...
WEAK SFC LOW ACROSS CENTRAL OK THIS AFTERNOON...WITH ATTENDANT
BOUNDARY EXTENDING EAST ACROSS NE OK AND NW AR. THIS BOUNDARY WILL
CONTINUE TO SLOWLY LIFT NORTH THROUGH THIS AFTERNOON AND
OVERNIGHT...WITH RAIN CHANCES TO DIMINISH FROM SW TO NE DURING
THIS TIME PERIOD. WITH MODELS IN GOOD AGREEMENT ON IMPROVING
CONDITIONS THROUGH TONIGHT...WILL LET FFA ALONE AS IT IS SET TO
EXPIRE AT 00Z. EVENING SHIFT CAN EXTEND A SMALL PORTION IF
NECESSARY. ONCE THE PRECIP SHUTS OFF...UPPER RIDGING WILL BEGIN TO
BUILD IN ACROSS THE SRN PLAINS. TEMPERATURES WILL MODERATE OVER
THE WEEKEND AS THE RAIN FOOTPRINT ERODES. MONDAY STILL LOOKS TO BE
THE HOTTEST DAY OF THIS FORECAST CYCLE...DEWPOINTS IN THE LOWER TO
MID 70S WILL BE IN PLACE ACROSS PARTS OF ERN OK THROUGH THE
WEEKEND AND EARLY PART OF NEXT WEEK. THOSE LOCATIONS WILL LIKELY
SEE HEAT INDEX VALUES IN EXCESS OF 105 DEGREES FOR THE LATTER
HALF OF THE WEEKEND AND INTO NEXT WEEK. THE CENTER OF THE UPPER
RIDGE TOWARDS MID WEEK MAY MOVE A LITTLE BIT TO THE WEST...AND
MAY PLACE THE FAR ERN ZONES ON THE PERIPHERY OF INCREASED NW
FLOW. RAIN CHANCES WOULD INCREASE SOME...HOWEVER WILL KEEP
FORECAST DRY BEYOND TONIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   71  90  72  92 /  20  10  10  10
FSM   72  93  74  94 /  20  10  10  10
MLC   72  90  73  91 /  10  10  10  10
BVO   70  89  70  91 /  40  10  10  10
FYV   68  88  69  89 /  70  10  10  10
BYV   68  88  70  89 /  60  10  10  10
MKO   71  89  72  90 /  20  10  10  10
MIO   70  89  71  90 /  80  10  10  10
F10   71  89  71  91 /  10  10  10  10
HHW   71  91  73  91 /  10  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR OKZ054>068-070-
     071.

AR...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR ARZ001-002.

&&

SHORT TERM...12
LONG TERM....23
Hazardous weather outlook, Jul 9, 1:26 PM CDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
126 PM CDT THU JUL 9 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-101030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
126 PM CDT THU JUL 9 2015

...FLASH FLOODING CONDITIONS CONTINUE THIS AFTERNOON...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...MAINLY NORTH OF INTERSTATE 40.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...NORTHEAST OKLAHOMA INTO FAR NORTHWEST ARKANSAS.
	ONSET...ONGOING.

 	AREA AT GREATEST RISK...ALONG AND NORTH OF A LINE FROM EUFAULA
                            TO BERRYVILLE.

DISCUSSION...
WIDESPREAD RAIN SHOWERS ALONG WITH SCATTERED THUNDERSTORMS WILL
CONTINUE TO SPREAD ACROSS NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS. THIS IS IN RESPONSE TO A NEARLY STATIONARY FRONTAL
BOUNDARY CONTINUING TO HOLD OVER THE REGION AND AN UPPER LEVEL
IMPULSE MOVING ALONG THE OKLAHOMA KANSAS BORDER. HEAVY RAINFALL
WILL CREATE ADDITIONAL AMOUNTS FROM AROUND A HALF INCH TO NEAR 2
INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THE GREATEST
POTENTIAL FOR ADDITIONAL RAINFALL LOOKS TO BE ALONG AND NORTH OF
A LINE FROM THE EUFAULA AREA TO SILOAM SPRINGS ARKANSAS TO
BERRYVILLE ARKANSAS. THE ADDITIONAL RAINFALL WILL CONTINUE TO
CREATE RAPID ONSET FOR FLASH FLOODING CONDITIONS. A FLASH FLOOD
WATCH REMAINS IN EFFECT UNTIL 7 PM THIS EVENING FOR MOST LOCATIONS
ALONG AND NORTH OF INTERSTATE 40 IN EASTERN OKLAHOMA AND ALONG THE
ARKANSAS MISSOURI BORDER IN NORTHWEST ARKANSAS.

ALSO THIS AFTERNOON...A LIMITED SEVERE POTENTIAL WILL BE POSSIBLE
WITHIN ANY THUNDERSTORM ACTIVITY. THE GREATER POTENTIAL LOOKS TO
BE ALONG AND NEAR THE FRONTAL BOUNDARY IN NORTHEAST OKLAHOMA TO
FAR NORTHWEST ARKANSAS WITH LOCALLY STRONG WINDS BEING THE MAIN
THREAT. ALL OF THE SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO
LIFT NORTHEAST AND EXIT THE REGION THIS EVENING AND OVERNIGHT
TONIGHT AS THE FRONTAL BOUNDARY FINALLY RETREATS NORTHWARD.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY AND SATURDAY...NO HAZARDS.
SUNDAY THROUGH TUESDAY...DANGEROUS HEAT POTENTIAL.
WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
IN THE WAKE OF THE EXITING FRONTAL BOUNDARY...A RIDGE OF HIGH
PRESSURE IS FORECAST TO SET UP OVER THE SOUTHERN PLAINS. THIS WILL
ALLOW FOR SOUTH TO SOUTHWESTERLY FLOW TO RETURN HOT AND HUMID
CONDITIONS ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS
WEEKEND INTO NEXT WEEK. DANGEROUS HEAT INDEX VALUES AROUND 100
DEGREES TO 110 DEGREES WILL BE POSSIBLE ACROSS PARTS OF THE
REGION.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jul 9, 3:26 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
326 PM CDT THU JUL 9 2015

OKZ066-092115-
OKMULGEE OK-
326 PM CDT THU JUL 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OKMULGEE COUNTY
UNTIL 415 PM CDT...

AT 325 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES SOUTHEAST OF PRESTON...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM
HAS ALSO SHOWN SIGNS OF LOW LEVEL ROTATION.

LOCATIONS IMPACTED INCLUDE...
OKMULGEE AND BALD HILL.

LAT...LON 3561 9594 3568 9600 3583 9582 3569 9579
TIME...MOT...LOC 2025Z 240DEG 21KT 3568 9592
Special weather statement, Jul 9, 3:48 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
348 PM CDT THU JUL 9 2015

OKZ066-067-070-092130-
MUSKOGEE OK-OKMULGEE OK-WAGONER OK-
348 PM CDT THU JUL 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WAGONER...NORTHWESTERN
MUSKOGEE AND NORTHEASTERN OKMULGEE COUNTIES UNTIL 430 PM CDT...

AT 347 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES SOUTHWEST OF HASKELL...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM
CONTINUES TO SHOW SOME LOW-LEVEL ROTATION.

LOCATIONS IMPACTED INCLUDE...
WAGONER...COWETA...HASKELL...PORTER...TULLAHASSEE...REDBIRD AND
CHOSKA.

LAT...LON 3573 9576 3582 9580 3607 9548 3588 9532
TIME...MOT...LOC 2047Z 236DEG 26KT 3578 9575
Special weather statement, Jul 9, 4:12 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
412 PM CDT THU JUL 9 2015

OKZ060-064-067-092200-
CREEK OK-TULSA OK-WAGONER OK-
412 PM CDT THU JUL 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TULSA...WEST CENTRAL
WAGONER AND EAST CENTRAL CREEK COUNTIES UNTIL 500 PM CDT...

AT 411 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GLENPOOL...MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM
HAS ALSO SHOWN SIGNS OF LOW LEVEL ROTATION.

LOCATIONS IMPACTED INCLUDE...
SOUTHERN TULSA...BROKEN ARROW...BIXBY...SAPULPA...JENKS...GLENPOOL...
COWETA AND LEONARD.

LAT...LON 3591 9603 3602 9604 3604 9571 3586 9575
TIME...MOT...LOC 2111Z 275DEG 18KT 3596 9597
Special weather statement, Jul 9, 4:12 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
412 PM CDT THU JUL 9 2015

OKZ066-067-070-092145-
MUSKOGEE OK-OKMULGEE OK-WAGONER OK-
412 PM CDT THU JUL 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL WAGONER...
NORTHWESTERN MUSKOGEE AND EAST CENTRAL OKMULGEE COUNTIES UNTIL 445 PM
CDT...

AT 412 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES SOUTH OF BALD HILL...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.  STORM WAS
SHOWING SIGNS OF ROTATION.

LOCATIONS IMPACTED INCLUDE...
HASKELL...TAFT...BOYNTON...REDBIRD...CHOSKA AND JAMESVILLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3563 9587 3569 9587 3593 9556 3567 9544
TIME...MOT...LOC 2112Z 241DEG 27KT 3568 9582
Special weather statement, Jul 9, 4:15 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
415 PM CDT THU JUL 9 2015

OKZ067-068-070-092200-
MUSKOGEE OK-CHEROKEE OK-WAGONER OK-
415 PM CDT THU JUL 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WAGONER...
NORTHEASTERN MUSKOGEE AND WEST CENTRAL CHEROKEE COUNTIES UNTIL 500 PM
CDT...

AT 414 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3
MILES NORTHWEST OF MUSKOGEE...MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM
HAS ALSO SHOWN SIGNS OF LOW LEVEL ROTATION.

LOCATIONS IMPACTED INCLUDE...
MUSKOGEE...FORT GIBSON...OKAY...TULLAHASSEE AND SEQUOYAH STATE PARK.

LAT...LON 3592 9518 3569 9519 3569 9552 3587 9550
TIME...MOT...LOC 2114Z 260DEG 18KT 3577 9542
Special weather statement, Jul 9, 4:26 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
426 PM CDT THU JUL 9 2015

OKZ062-063-067>070-092215-
ADAIR OK-MUSKOGEE OK-CHEROKEE OK-DELAWARE OK-MAYES OK-WAGONER OK-
426 PM CDT THU JUL 9 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENTON...
SOUTHEASTERN MAYES...SOUTHEASTERN WAGONER...NORTHEASTERN MUSKOGEE...
SOUTHERN DELAWARE...CHEROKEE AND NORTHWESTERN ADAIR COUNTIES UNTIL
515 PM CDT...

AT 425 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SALINA TO NEAR
MUSKOGEE...AND MOVING EAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. A FEW
STORMS EMBEDDED WITHIN THE LINE HAVE SHOWN SIGNS OF LOW LEVEL
ROTATION.

LOCATIONS IMPACTED INCLUDE...
MUSKOGEE...TAHLEQUAH...WAGONER...JAY...FORT GIBSON...LOCUST GROVE...
SALINA...COLCORD...KANSAS...OKAY...HULBERT...OAKS...LEACH...SEQUOYAH
STATE PARK...PROCTOR...PEGGS...SCRAPER...ELDON...CHEROKEE LANDING
STATE PARK AND ROSE.

LAT...LON 3646 9461 3573 9482 3569 9544 3633 9524
TIME...MOT...LOC 2125Z 253DEG 42KT 3628 9519 3576 9535

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 12:26 AM CDTAreal Flood AdvisoryTSAAdair, Sequoyah3 hr
Jul 9, 3:43 AM CDTFlash Flood WatchTSACherokee, Craig, Creek, Delaware, McIntosh, Mayes and 10 more15 hr
Jul 9, 6:37 AM CDTAreal Flood AdvisoryTSAOsage, Pawnee4 hr
Jul 9, 8:04 AM CDTRiver Flood WarningTSAAdair39 hr
Jul 9, 8:40 AM CDTRiver Flood AdvisoryTSACherokee, Delaware34 hr
Jul 9, 10:20 AM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Rogers, Tulsa, Wagoner4 hr
Jul 9, 10:59 AM CDTSpecial Weather StatementTSAWagoner46 min
Jul 9, 11:13 AM CDTAreal Flood AdvisoryTSAMcIntosh, Muskogee, Okfuskee, Okmulgee4 hr
Jul 9, 11:32 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Craig, Delaware, Mayes, Muskogee and 3 more4 hr
Jul 9, 11:46 AM CDTFlash Flood WarningTSACraig, Delaware, Mayes4 hr
Jul 9, 12:19 PM CDTSpecial Weather StatementTSADelaware41 min
Jul 9, 12:28 PM CDTFlash Flood WarningTSACraig, Delaware, Ottawa3 hr
Jul 9, 12:43 PM CDTSpecial Weather StatementTSAWagoner47 min
Jul 9, 1:26 PM CDTSpecial Weather StatementTSACraig, Nowata, Rogers49 min
Jul 9, 1:42 PM CDTAreal Flood AdvisoryTSAOsage, Pawnee4 hr
Jul 9, 2:32 PM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Rogers, Tulsa, Wagoner and 1 more3 hr
Jul 9, 2:37 PM CDTAreal Flood AdvisoryTSACraig, Nowata, Ottawa, Rogers, Washington3 hr
Jul 9, 2:47 PM CDTSpecial Weather StatementTSACreek43 min
Jul 9, 3:26 PM CDTSpecial Weather StatementTSAOkmulgee49 min
Jul 9, 3:28 PM CDTAreal Flood WarningTSACraig, Delaware, Mayes, Ottawa, Rogers12 hr
Jul 9, 3:48 PM CDTSpecial Weather StatementTSAWagoner42 min
Jul 9, 3:56 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Wagoner36 min
Jul 9, 4:12 PM CDTSpecial Weather StatementTSATulsa48 min
Jul 9, 4:15 PM CDTSpecial Weather StatementTSAMuskogee45 min
Jul 9, 4:26 PM CDTSpecial Weather StatementTSACherokee, Delaware, Mayes49 min
Jul 9, 4:44 PM CDTTornado WarningTSACherokee, Muskogee12 min
Jul 9, 5:06 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee39 min
Jul 9, 5:09 PM CDTSpecial Weather StatementTSAMcIntosh51 min
Jul 9, 5:15 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware30 min
Jul 9, 5:33 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware42 min
Jul 9, 6:23 PM CDTSpecial Weather StatementTSAAdair52 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.